# SDR CALA2017121704492

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 68,481 hours, 16,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R SLIDE LIGHT IS NOT ILLUMINATED. UPPER SIDE OF DOOR. RELAMPED INDICATOR, OP CK OK
